# SDR AALA20110128TUL05

- Difficulty date: January 28, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 64,081 hours, 22,800 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MBJ - INFLIGHT UIO-MIA - CREW REPORTED LEFT ENGINE PRESSURE RATIO TRANSMITTER FAILURE CAUSING FALSE ENGINE INDICATIONS.  EMERGENCY DECLARED FLIGHT DIVERTED MBJ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE PRESSURE RATIO TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
